# SDR DALA2025021701173

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 94,140 hours, 43,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 1 LEFT DOOR KNUCKLE KNOCKER IS LOOSE. CORRECTIVE ACTION: ADJUSTED 1 LEFT DOOR KNUCKLE KNOCKER PER B757 AMM CHAPTER 52-11. OPS CHK GOOD. KNUCKLE KNOCKER IS FIRM. (6742699)
